# SDR ASAA0853622

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,051 hours, 1,546 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404222
- Condition: Faulty
- Location: E&E Bay
- Part time: 5,051 hours, 1,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING CHECK, "RIGHT PACK" LIGHT ILLUMINATED ON RECALL ACCOMPLISHED FIM TASK 21 53 810 & ZONE TEMP CONTROLLER BITE PER 21 61 00.  RT CONTROLLER SHOWED PACK TEMP SENSOR FAULT.  RESET & RAN PACK FOR 1 2 HOUR ON GROUND WITH NO FURTHER FAULTS.
